# SDR ASOA20120606044

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 19,993 hours, 11,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE RT SIDEWALL EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MX R & R THE RT SIDEWALL EMERGENCY EXIT SIGN WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
